# SDR DXTA200701968

- Difficulty date: February 26, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 5,201 hours, 3,189 cycles
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 4006719903
- Part serial: 01086118
- Condition: Inoperative
- Location: Ailerons
- Part time: 5,201 hours, 3,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CONTINUOUSLY DUTCH ROLLS, ALL ALTITUDES AND SPEEDS- ONE TO TWO DEGREES LEFT & RIGHT. SWAPPED YAW DAMPERS ON UPPER RUDDER- STILL NO IMPROVEMENT.  REMOVED AND REPLACED AILERON SERVO MOTOR IAW CE750 MM CH 22-10-01. GROUND CHECKED GOOD.
